Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

How to get rid of meth rash?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6303 Questions
why did I NOT get a response that last time
Posted Sat, 9 Nov 2013 in General Health
Answered by Dr. Vivek Chail 1 hour later
Brief Answer:
Please find detailed answer below

Detailed Answer:
Thanks for writing in to us.

I have read through your query in detail.

To get the poison out of your system needs treatment at a de addiction center under supervision of health care professionals. Crystal methamphetamine can cause long-term damage to the brain's ability to produce dopamine. Users often feel extremely depressed and unable to experience normal feelings of happiness and contentment long after they stop using. For this reason, meth has one of the highest relapse rates for addicts and is considered extremely resistant to treatment.

Currently, the most effective treatments for methamphetamine addiction are cognitive behavioral interventions.

These approaches are designed to help patients modify their own thoughts and behaviours in order to increase their skills at coping with various life stressors. Support groups also appear to be effective adjuncts to behavioral interventions that can promote long-term abstinence. There are currently no known pharmacological treatments for methamphetamine abuse, although antidepressant medications are helpful in treating the depressive symptoms frequently seen in methamphetamine users who have recently stopped using.

Concerning rashes, you need to consult a dermatologist and undergo a complete clinical examination. The recent history of HIV infection needs to be considered and possibilities discussed. If they are itching a lot, you may start taking anti allergic medications like Benadryl.

Hope your query is answered.
Should you have any doubts, please write back.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor